MAUDE Adverse Event Report: Micro Therapeutics, Inc. dba ev3 PIPELINE FLEX W/SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER

Micro Therapeutics, Inc. dba ev3 PIPELINE FLEX W/SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number PED2-450-18
Medical Device Problem Codes Material Twisted/Bent (2981); Packaging Problem (3007); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that on (b)(6)2026, the outer packaging of the pipeline stent was intact.After the package was opened, the stent was found twisted and difficult to deploy before use.The procedure was completed after replacement with a new flow-diverting stent.There was no harm reported.No patient symptoms or complications associated with this event were reported.Event cause analysis was performed by the user, who described it as follows: the flow-diverting stent had a precision fine-mesh structure.During manufacturing, slight tolerances existed in the stent braiding density and wire tension, and outgoing quality-control screening was insufficient, resulting in substandard elastic recoil and structural stability in some stents.During packaging and transportation, even when the outer packaging remained intact, the stent could be slightly compressed inside the delivery sheath, which could lead to internal structural distortion and pre-deformation and prevent it from deploying normally and uniformly during the procedure.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PIPELINE FLEX W/SHIELD TECHNOLOGY
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
Micro Therapeutics, Inc. dba ev3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
Micro Therapeutics, Inc. dba ev3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
+1(763)526-5677
MDR Report Key50897428
Report Number2029214-2026-01913
Device Sequence Number16130421
Product Code OUT
UDI-Device Identifier00763000449377
UDI-Public(01)00763000449377(17)290203(10)D092529
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P100018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPED2-450-18
Device Catalogue NumberPED2-450-18
Device Lot NumberD092529
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2026
Initial Report FDA Received Date09/25/2026
Date Device Manufactured02/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age44 YR
Patient SexFemale